# SDR DALA2025110308033

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 78,060 hours, 25,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE STA 1020 TO 1040 RBL 65 AT WINGBOX.   SUMMARY OF NRC 00511. CORROSION LEVEL 2. ANGLE STA 1020 TO 1040 RBL 65 AT WINGBOX WAS REPLACED PER B757-300 SRM 53-00-13-2R PROCEDURE 2 REPAIR 2. (1282343)
